# SDR 0400046301

- Difficulty date: January 5, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 60,322 hours, 8,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND C-ZONE LEFT FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONAL CHECK GOOD.
